Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The mathematics of Andrei Suslin


Authors: Eric M. Friedlander and Alexander S. Merkurjev
Journal: Bull. Amer. Math. Soc. 57 (2020), 1-22
MSC (2010): Primary 20G05, 20C20, 20G10
DOI: https://doi.org/10.1090/bull/1680
Published electronically: September 24, 2019
Full-text PDF
View in AMS MathViewer New

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 20G05, 20C20, 20G10

Retrieve articles in all journals with MSC (2010): 20G05, 20C20, 20G10


Additional Information

Eric M. Friedlander
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California
Email: ericmf@usc.edu

Alexander S. Merkurjev
Affiliation: Department of Mathematics, University of California at Los Angeles, Los Angeles, California
Email: merkurev@math.ucla.edu

DOI: https://doi.org/10.1090/bull/1680
Keywords: Algebraic $K$-theory, motivic cohomology, modular representation theory
Received by editor(s): July 6, 2019
Published electronically: September 24, 2019
Additional Notes: The first author was partially supported by the Simons Foundation
The second author was partially supported by the NSF grant DMS #1801530
Article copyright: © Copyright 2019 American Mathematical Society